# SDR ASAA2021010533857

- Difficulty date: January 5, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410140
- Condition: Cracked
- Location: Fwd Wet Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL CRACKED BETWEEN STA 312-328 RBL 32.  GROUNDED-YES.  REMOVED & REPLACED INTERCOSTAL, IAW 737-900 SRM 51-40-02-0G-0.
